Top 9 Assured Allergy Relief – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Antihistamine, 300 Count, 10 mg, Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.

24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.

Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

2. Amazon Basic Care

#ad

400 Count, Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies

#ad
Amazon Basic Care #ad - Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, itching of the nose or throat and itchy, sneezing, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold.

Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets. Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Mini-tabs are easy to swallow; these small tablets offer big relief.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.19 Pounds
Width1.87 Inches

3. ValuMeds

#ad

Hay Fever, Itchy Eyes, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Allergies | Cetirizine HCl 10mg Caplets, Dry

#ad
ValuMeds #ad - Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.

Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, watery eyes, sneezing, a scratchy nose and throat, itchy, and other allergy symptoms.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

4. Xyzal

#ad

55 Count, Xyzal Allergy Tablet

#ad
Xyzal #ad - Contains: one 1 55-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Maximum strength relief: Xyzal is full prescription strength available without a prescription.

Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Weight0.05 Pounds
Width1.4 Inches
Part NumberLEPAZE1375
ModelLEPAZE1375

5. Good Sense

#ad

Cetirizine Hydrochloride Tablets, Antihistamine, 365 Count, 10 mg, GoodSense All Day Allergy

#ad
Good Sense #ad - Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes. These allergy pills provide up to 24 hours of temporary relief.

Compare to the active ingredient of Zyrtec. Flowers, a family pet, trees, or dust are examples of things that can cause an allergy. Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF

6. Good Sense

#ad

Antihistamine, 365 Count, GoodSense Allergy Relief Loratadine Tablets 10 mg, Allergy Medicine for 24 Hour Allergy Relief

#ad
Good Sense #ad - Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

24 hour allergy relief: goodsense allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Active ingredient: goodsense allergy Relief contains loratadine 10 mg, an antihistamine; Compare to Claritin Tablets Active Ingredient. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Indoor and outdoor allergy relief: goodsense Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

7. GenCare

#ad

Sneezing, Runny Nose | Seasonal or Indoor & Outdoor Allergies, GenCare, Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 600 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes

#ad
GenCare #ad - The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing. Join thousands of allergy symptom free customers. Click add-to-Cart Today! More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep.

Itchy eye relief - experience fast relief from itchy, hair, red or watery eyes typically caused by pet dander, puffy, pollen, dust and hay fever.100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 600 count bulk savings bottle. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand.

You don't have to suffer through allergy symptoms another day longer. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Easy to swallow tablet. Itchy eyes can negatively affect your vision, focus and even work performance. Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. Our 600 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies.
BrandGenCare #ad
ManufacturerGenCare #ad
Height5 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberEB-002

8. Rite Aid

#ad

Grape Flavor, Rite Aid Children's Non-Drowsy Allergy Relief Chewable Tablets, 5 mg, 30 Count | Children's Allergy Medicine | Allergy Medication Tablets for Kids, Loratadine

#ad
Rite Aid #ad - 24 hour relief: rite aid children's allergy relief chewable Tablets offer all-day relief for your child’s allergy symptoms. Our once-daily is formulated without ingredients that may cause sleepiness and it tastes great! Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid Children's Allergy Relief Grape Chewable Tablets.

Non-drowsy formula: with rite aid loratadine chewables, your little one will get relief from their indoor and outdoor allergies in a non-drowsy formula. Compare rite aid children’s Allergy Relief to the active ingredient in top brands in children's allergy. Whether it’s pets indoors or blooming grass and trees outside, Rite Aid will keep your child’s allergies under control. Multi-symptom relief: for kids ages 2 years & up, watery eyes, runny nose, itchy, this chewable allergy medication relieves sneezing, and an itchy throat or nose.

Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. These once-daily kids tablets temporarily relieve symptoms of hay fever or other respiratory allergies for a full 24 hours. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number1

9. Allegra

#ad

24-Hour Allergy Relief, Allegra Adult Non-Drowsy Antihistamine Tablets, 70 Count, 180 mg

#ad
Allegra #ad - Includes: one 1 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief. Fast-acting: allegra 24-hour allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies.
BrandAllegra #ad
ManufacturerAllegra #ad
Height3.5 Inches
Length1.97 Inches
Weight0.15 Pounds
Width4 Inches
Part NumberAA70T
ModelAA70T